| Catalog Number |
519250 / 91-9509SC / 519250 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information the patient complains of intermittent pain at the shaft of the penis, especially during intercourse.On physical examination - cylinders are well located.Swelling and fullness were noted at the distal shaft of the penis on the right side.Assessment ¿ recurrent infection of the penile prosthesis.Plan ¿ exploratory surgery, intraoperative assessment with removal of infected cylinders in case of infection.In case of adequate tissue and limited infection.Plan to perform a salvage procedure with intention to implant narrow cylinders.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed to be associated.
Event or Problem Description
Additional Manufacturer Narrative
Two malleable rods were received for evaluation.Because examination of the returned components may not conclusively confirm or disprove the report of infection/pain, a microscopic examination was not performed.Based on the information provided quality accepts the physician¿s observations of such as the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.